Are you experiencing breast enlargement as a result of taking risperdal? It does have the side effect of lactation in some cases, and in that, the breasts could become enlarged but not grossly so. I am dying of curiosity because I've been lactating the entire time (10 years) I've been on Risperdal and just stopped - because I finally finished going through menopause. Breast enlargement could also be due to weight gain which could be caused by Risperdal as well, keep that in mind. They pretty much cover all their bases when they list their side effects for us so they won't get sued. A good place to start, if you're really intending on talking to a lawyer is Google-ing a lawyer to see if anyone is willing to take your case. I tried that when I slipped on an un-marked spill in a grocery store and found out it's not as easy as I thought it was to sue someone, even for something like that. Good luck, and I hope everything works out for you for the best.
- Risperdal Information for Consumers
- Risperdal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Risperdal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2009 • 1 answer
Posted 11 Jul 2010 • 7 answers
Posted 25 Jun 2011 • 7 answers
Has anyone experienced overly-sensitive, hard breasts (not involving nipples) when taking Synthroid?
Posted 14 Jun 2016 • 1 answer
Posted 25 Sep 2016 • 1 answer